| Model Number |
MMT-399 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Appropriate Device Problem Term/Code Not Available (3191)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
08/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient faced possible set occlusion event on (b)(6) 2026.The blood glucose was high at the time of event and treated via pump and manual injection.
Additional Manufacturer Narrative
E1: patient city: (b)(6)
patient country: mexico.Name- (b)(6).Based on the available information, this event is deemed to be a serious injury
to date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number
reporting site: 8021545
manufacturing site: 3003442380.